<< Previous Issue Kyungpook Mathematical Journal (Vol. 16, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 1—140
 Original Articles 
On certain Hermite approximations
Jin Bai Kim
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 1—5
Partially ordered sets and Groupoids
J. Neggers
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 7—20
Another approach to some recursion theorems of Landau
C.J. Mozzochi
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 21—25
A remark on Goldbach's conjecture
C.J. Mozzochi
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 27—32
Infinitesimal variations of anti-invariant submanifolds of a Kaehlerian manifold
Kentaro Yano, Masahiro Kon
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 33—47
The extended sum of two radical classes
R.E. Propes, A.M. Zaidi
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 49—52
Right generalized ω-?-unipotent bisimple semigroups
Irene Loomis, R.J. Warne
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 53—59
On T0' spaces
S.M. Lee
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 61—62
On the category of quasi-uniform spaces
John W. Carlson
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 63—69
A result on an extension of Fox's H-function
Manilal Shah
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 71—75
Fourier series for H-function of two variables Ⅰ
N.S. Hora
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 77—83
On some methods of summability
Ashok Kumar
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 85—93
Some new formulae for hypergeometric series
B.L. Sharma
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 95—99
Algunos teoremas sobre transformadas integrales
S.E. Gonzalez de Galindo
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 101—106
Some transformation formulae for hypergeometric series
B.L. Sharma
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 107—112
Conduction of heat in a finite circular cylinder
S.L. Kalla, A. Batting
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 113—117
Produccioin de calr en un cilindro circula semi-infinito
Mariá A. Villalonga de Luccioni
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 119—127
General integrals involving products of a generalized hypergeometric polynomials and H-function
C.L. Parihar
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 127—134
Generalized quadratic mean function of entire functions defined by Dirichlet series
Shakti Bala
Kyungpook Mathematical Journal 1976 Vol. 16, No. 1, 135—140

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd